# SDR QR9R20211028003

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723399712
- Aircraft time: 2,398 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: B761M2107101
- Part serial: 6319
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VAR NR CAUTION LIGHT ON AND OFF CONSTANTLY THROUGH FLIGHT. WHEN PLACED INTO MANUAL TRIM SWITCH- WOULD NOT ADJUST NR BUT WOULD DRIVE #2 FLI. PASSING THROUGH 50-55KTS THE NR WOULD NOT SEQUENCE TO THE APPROPRIATE SPEED. 
T/F EVALUATION: NUMBER 1 VARTOMS TRIM ACTUATOR FAILS INTERMITTENTLY CAUSING FLI NEEDLE SPLITS, TRIED SWITCHING THE NUMBER 1 CANNON PLUG TO THE NUMBER 2 CONNECTION AND TRIM MOTOR WAS STILL NOT MOVING. REPLACED #1 TRIM ACTUATOR(IPC: 76-12-01-01A-100).
